# SDR SWAA2017092616645

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 54,657 hours, 23,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY BULLNOSE LIGHT LENS MISSING AT ROW 9.  INSTALLED LENS PER SIP.
